# SDR DL764030467

- Difficulty date: May 16, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767424ER
- Aircraft serial: 29711
- Aircraft time: 7,463 hours, 3,024 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING BURNING ODOR FROM 4 R LAV VENT.  INSPECTED LAV AREA NO ODOR OR TROUBLE FOUND.
